# SDR SWAA2022020207789

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR FIXED PANEL BEAM BROKE JUST AFT OF LWER SUPPORT BRACKET AT 281ORSS / REPLACED SUPPORT BEAM PER SRM 51-40-02.
